# SDR USAA2010033190692

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,776 hours, 17,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM AT FR66, S20R, -Y300.  REPLACED FLOORBEAM AT FR66, S20R, -Y300 IAW A319 SRM 51-72-11.
